On a multivariable extension for the extended Jacobi polynomials

Altin A., AKTAŞ R., Erkus-Duman E.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.353, no.1, pp.121-133, 2009 (SCI-Expanded) identifier identifier


The main object of this paper is to construct a systematic investigation of a multivariable extension of the extended Jacobi polynomials and give some relations for these polynomials. We derive various families of multilinear and multilateral generating functions. We also obtain relations between the polynomials extended Jacobi polynomials and some other well-known polynomials. Other miscellaneous properties of these general families of multivariable polynomials are also discussed. Furthermore, some special cases of the results are presented in this study. (C) 2008 Elsevier Inc. All rights reserved.